DOI 10.5692/clinicalneurol.cn-000991
[A case of myasthenia gravis and myositis induced by nivolumab].
Аннотация
A 74-year-old woman, who developed advanced colon cancer with focal recurrence, received two courses of a low dose of nivolumab. Five days after the second course she noticed bilateral ptosis. Her symptoms rapidly progressed to generalized manifestations including limb and neck weakness, dyspnea, and myalgia within the following two weeks. Neurological and laboratory findings supported the diagnosis of myasthenia gravis and myositis induced by nivolumab. The combination immunotherapy including oral prednisolone, intravenous immunoglobulin and plasma exchange with noninvasive positive-pressure ventilation successfully avoid tracheal intubation. Nivolumab, one of the immune checkpoint inhibitors, is the anti-programmed cell death-1 (PD-1) protein monoclonal antibody, which is effective for various cancers. Since the immune checkpoint inhibitors are going to be used widely, it is important to recognize the specific subtype of myasthenia gravis for neurologists.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.